# SDR HALA 201512170027

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 11,229 hours, 1,787 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT "ELEC APU TR FAULT" ANNUNCIATED.  REPLACE BCL GROUND OPS CHECK OK, AMM 24-38-35.
